RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 796–799 (Mi mz2643)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange

S. Yu. Dobrokhotova, E. S. Semenova, B. Tirozzib

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b University of Rome "La Sapienza"

DOI: https://doi.org/10.4213/mzm2643

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 740–743

Bibliographic databases:

Received: 11.01.2005

Citation: S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange”, Mat. Zametki, 78:5 (2005), 796–799; Math. Notes, 78:5 (2005), 740–743

Citation in format AMSBIB
\Bibitem{DobSemTir05}
\by S.~Yu.~Dobrokhotov, E.~S.~Semenov, B.~Tirozzi
\paper Hugoniot--Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 796--799
\mathnet{http://mi.mathnet.ru/mz2643}
\crossref{https://doi.org/10.4213/mzm2643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252959}
\zmath{https://zbmath.org/?q=an:05065928}
\elib{http://elibrary.ru/item.asp?id=9173135}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 740--743
\crossref{https://doi.org/10.1007/s11006-005-0177-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200015}
\elib{http://elibrary.ru/item.asp?id=13474107}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644438062}


Linking options:
  • http://mi.mathnet.ru/eng/mz2643
  • https://doi.org/10.4213/mzm2643
  • http://mi.mathnet.ru/eng/mz/v78/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Reutskiy S., Tirozzi B., “Forecast of the trajectory of the center of typhoons and the Maslov decomposition”, Russ. J. Math. Phys., 14:2 (2007), 232–237  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:57
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019